# SDR SWAA2024112671048

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 71,002 hours, 42,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISED FRWD ENTRY DOOR YELLOW SLIDE PLACARD IS NOT IN CORRECT LOCATION. IT SEEMS TO EITHER BE TOO SHORT OR IN WRONG LOCATION.<[01] ADJUSTED PULL STRAP COVER ON FWD ENTRY DOOR SLIDE IAW AMM 25-66-00; NO FURTHER DEFECTS.
